# SDR DALA2016111008488

- Difficulty date: May 26, 2015
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 66,343 hours, 49,060 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1098-1112
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTERNAL FUSELAGE SKIN BS 1098 - 1112 BETWEEN LONGERONS 27 - 29L.  THE DAMAGED AREA WAS REPAIRED IAW SRM 53-04 FIG 57, 51-10-3 P. 21-14, 51-30-5.
